Skip to main content

Headache Relief

Wondering how to relieve a headache? Advil Dual Action tablets can provide you with quick headache relief. Because when you have a headache, every second counts. Advil Dual Action is formulated with 250 mg ibuprofen that targets pain at the source and 500 mg acetaminophen that blocks pain signals to provide powerful, 8 hour relief.

Use our relief finder to find the right Advil product for you and your specific symptoms. Advil can help with minor arthritis pain, headaches, muscle aches, backaches, migraines, toothaches, menstrual pain and more. Look for Advil products to get headache relief, discover tips and find coupons to save at locations near you. Buy now and get headache relief today!

Use Advil Dual Action to get temporary relief of minor aches and pains due to:

  • Headache
  • Toothache
  • Backache
  • Menstrual cramps
  • Muscular aches
  • Minor pain of arthritis

Advil Dual Action

Two of the most powerful pain fighting ingredients team up for some big relief.

The first and only FDA approved pain relief medication to combine Acetaminophen and Ibuprofen. Combining these two allows you to take a lower maximum daily dose of each medication and now get up to 8-hours of powerful relief. So whether it’s headaches, toothaches, backaches, menstrual cramps, muscle pains, or minor pain of arthritis, this combination will fight them all.

Advil Dual Action Caplets, Ibuprofen with Acetaminophen, 18 Pain Relief Capsule-Shaped Tablets
  • Uses

    Temporarily relieves minor aches and pains due to:

    • Headache
    • Toothache
    • Backache
    • Menstrual cramps
    • Muscular aches
    • Minor pain of arthritis
  • Dosage

    12 years of age and older:

    • 2 caplets every 8 hours while symptoms persist.
    • Do not take more than 6 caplets in 24 hours, unless directed to by a doctor.

    Under 12 years of age:

    • Ask a doctor.
  • Ingredients

    Active ingredient:

    • Acetaminophen 250mg….Pain reliever
    • Ibuprofen 125mg (NSAID*)…..Pain reliever
    • *Nonsteroidal anti-inflammatory drug

    Inactive Ingredients:

    • Carnauba wax, colloidal silicon dioxide, croscarmellose sodium, ferric oxides, glyceryl dibehenate, hypromellose, pharmaceutical ink, polydextrose, polyethylene glycol, pregelatinized starch, titanium dioxide.
    •  

      Use as directed. Read complete warnings and information.

       

      View full product labeling

  • Potential Health Effects

    This product is indicated for adults and children ages 12 and older. Ask a doctor before giving to children under the age of 12. Do not take more than 6 caplets in 24 hours unless instructed to do so by a doctor. This product contains acetaminophen, which may cause severe liver damage if you take it with other drugs that contain acetaminophen, with 3 or more alcoholic drinks, or if you exceed maximum daily dosage. This product also contains ibuprofen, which may cause allergic reaction, especially in those allergic to aspirin. See product label for full product information and warnings.

    Acetaminophen, also known as paracetamol, should not be taken with other medicines that also contain acetaminophen.  Acetaminophen is contained in many medicines to treat pain, fever, symptoms of cold and flu, and sleep medicines.  Do not take more than recommended dose, as this may be harmful, including serious harm to your liver.  If you have liver or kidney disease, talk to your doctor before taking acetaminophen.

    See product label for full product information and warnings.

Symptoms & Tips

Headaches 101

Read Article

Curbing Physical Triggers

Read Article